Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convex programming in Hilbert space


Author: A. A. Goldstein
Journal: Bull. Amer. Math. Soc. 70 (1964), 709-710
DOI: https://doi.org/10.1090/S0002-9904-1964-11178-2
MathSciNet review: 0165982
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Cheney and A. A. Goldstein, Proximity maps for convex sets, Proc. Amer. Math. Soc. 10 (1959), 448-450. MR 105008
  • 2. A. V. Balakrishnan, An operator theoretic formulation of a class of control problems and a steepest descent method of solution, J. SIAM Control Ser. A 1 (1963), 109-127. MR 155711
  • 3. A. A. Goldstein, Minimizing functionals on Hilbert space, Computer methods in optimization problems, Academic Press, New York, 1964, pp. 159-165. MR 172117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11178-2

American Mathematical Society